# SDR AALA202311214563

- Difficulty date: November 20, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N958AN
- Make and model: Boeing 737823
- Aircraft serial: 30091
- Aircraft time: 63,615 hours, 26,906 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Striker
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR HARD TO OPEN AND CLOSE. LUBED DOOR STRIKER, FUNCTIONAL CHECK GOOD.
